# SDR VQMA20210819804

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N939TX
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 16,728 hours, 10,094 cycles
- Engine: Rroyce AE3007C1
- Engine time: 15,940 hours, 9,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM FL270 TO FL160 AND LEVELING OFF, FLIGHT CREW EXPERIENCED A SIGNIFICANT LOSS OF POWER TO BOTH ENGINES.  AIRCRAFT WAS CONFIGURED AT TBL FOR LANDING.  MAX ITT INDICATED 753 DEGREES.  N1 INDICATED 82.5 PERCENT.  CREW WAS ONLY ABLE TO MAINTAIN A MAXIMUM SPEED OF 140KTS. IN LEVEL FLIGHT, REGARDLESS OF THROTTLE SETTINGS.  WITH PITCH DOWN, CREW WAS ABLE TO ACHIEVE 156KTS.
